BibTeX record journals/apal/McKenzieM82

download as .bib file

@article{DBLP:journals/apal/McKenzieM82,
  author    = {Ralph McKenzie and
               J. Donald Monk},
  title     = {Chains in Boolean algebras},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {2},
  pages     = {137--175},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90019-5},
  doi       = {10.1016/0003-4843(82)90019-5},
  timestamp = {Mon, 18 May 2020 17:44:41 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/McKenzieM82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics